# SDR 2003FA0000841

- Difficulty date: August 3, 2003
- Submitted: August 20, 2003
- Operation: General aviation
- Aircraft: N2618L
- Make and model: Cessna 414A
- Aircraft serial: 414A0284
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD SEPARATED FROM THE BARREL IN CRUISE FLIGHT.  LIMIT THE USE OF CHROMED CYLINDERS TO NON TURBOCHARGED ENGINES.
